# SDR HEEA0012419

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Internal Sump
- Part number: 6888547
- Condition: Making Metal
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF TURBINE PARTS NOTED:  ERODED BEYOND SERVICEABLE LIMITS ON INTERNAL SUMP SEALS AND CRACKED.
